Translator Disclaimer
May 2018 On operators with closed numerical ranges
Youqing Ji, Bin Liang
Ann. Funct. Anal. 9(2): 233-245 (May 2018). DOI: 10.1215/20088752-2017-0051

Abstract

In this article we investigate the numerical ranges of several classes of operators. It is shown that, if we let T be a hyponormal operator and let ε>0, then there exists a compact operator K with norm less than ε such that T+K is hyponormal and has a closed numerical range. Moreover we prove that the statement of the above type holds for other operator classes, including weighted shifts, normaloid operators, triangular operators, and block-diagonal operators.

Citation

Download Citation

Youqing Ji. Bin Liang. "On operators with closed numerical ranges." Ann. Funct. Anal. 9 (2) 233 - 245, May 2018. https://doi.org/10.1215/20088752-2017-0051

Information

Received: 14 May 2017; Accepted: 28 May 2017; Published: May 2018
First available in Project Euclid: 6 December 2017

zbMATH: 06873700
MathSciNet: MR3795088
Digital Object Identifier: 10.1215/20088752-2017-0051

Subjects:
Primary: 47A12
Secondary: 47A55 , 47B20

Keywords: compact perturbation , hyponormal operators , numerical range , weighted shifts

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • May 2018
Back to Top